MathSciNet Relay Station
MathSciNet bibliographic data
MR2250807 (2007i:60046) 60G18 (60E07 60F05 60G17)
Houdré, C.; Kawai, R. On fractional tempered stable motion. Stochastic Process. Appl. 116 (2006), no. 8, 1161–1184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement